This is Dr. David
cheese will not help him.
tar black stools means he is bleeding from his upper gastrointestinal system like his stomach or esophagus.
this bleeding is serious and he can loose a lot of blood over a short period of time if it is not addressed quickly by doctors.
he needs to see a GI specialist who can perform an upper endoscopy down into his esophagus and stomach and look for sources of bleeding and stop it before it continues to bleed more.
even if he is not dizzy or no bright red blood in stools, he should go to the emergency room and see a doctor right away.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com